# SDR ASOA200801424

- Difficulty date: October 29, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 9,154 hours, 7,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FLOOR SUPPORT IS CRACKED 1.0 INCH AT FS 621, WL 73, LBL 40.  REPAIRED THE LT FS 621 FLOOR ANGLE IAW BOMBARDIER REO 601R-53-61-117, REV C ASA EC/TC 601R-53-61-117, INCORPORATED.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
